# SDR DALA1012119881

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 70,592 hours, 59,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHTS INOP IN ROW 5-8, 19-22, AND 23-26 INOP. MX REPLACED BATTERY PACKS FOR ROWS 19-22 AND USED SPARE BATTERIES FOR ROWS 5-8 AND 23-26. OPS CHECK OF LIGHTS NOW ALL CHECK GOOD.
